# SDR DATA201803210002

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N701A
- Make and model: Stbros SD360
- Aircraft serial: SH3627
- Aircraft time: 28,656 hours, 39,488 cycles
- Engine: Pwa PT6A65R
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: MS3106R105L35
- Condition: Corroded
- Location: Torque Xmiter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ON CLIMB OUT, TORQUE INDICATION DROPPED BELOW 1000 AIRCREW DECIDED TO RETURN TO BASE FOR MAINTENANCE. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND A FAULTY TORQUE TRANSMITTER CONNECTOR TO BE THE REASON FOR AFFECTED INDICATION AFTER REPLACING INDICATOR , THE TRANSMITTER AND SIGNAL CONDITIONER. UPON PULLING BACK SHELL OFF OF THE CONNECTOR WAS FOUND CORRODED  AT THE SOCKET CONNECTIONS.
